# SDR CA041130011

- Difficulty date: November 22, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 2,663 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Control Unit
- Part number: AC2101
- Condition: Failed
- Location: Alternator
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) ALTERNATOR FIELD C/B TRIPPED WHEN ALTERNATOR TURNED ON.  ZERO VOLTS FOUND AT ALT FIELD TERMINAL.  REPLACED ALTERNATOR CONTROL RELAY, NO CHANGE.  REPLACED ALTERNATOR CONTROL UNIT, VOLTAGE AT FIELD TERMINAL OF ALTERNATOR.  ALTERNATOR FUNCTIONING NORMALLY DURING GROUND RUNUP.
